# SDR DALA2018022701299

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 LT SIDE, Y1292+6.75.  PRESSURE DECK MENBRANE TO CENTER WING BOX IN FWD CARGO COMPARTMENT, PERMANENT REPAIR AT FRAME 36 L/H SIDE Y1292 + 6.75 PRESSURE DECK MENBRANE TO CENTER WING BOX IN FWD CARGO COMPARTMENT AS PER PRI#563935-14 REV. 0,1,2,3,4 AND 5 AND ERA 563935-14AD REV. ORIGINAL
